# SDR Q5QA20161115005

- Difficulty date: November 15, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N3267N
- Make and model: Beech 58
- Aircraft serial: TH1767
- Aircraft time: 12,686 hours
- Engine: Cont IO550C
- Propeller: Mcauly 3AF32C512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 0024402515
- Condition: Cracked
- Location: Bs 207
- Part time: 12,686 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A ROUTINE INSPECTION, CRACKS WERE NOTED ON A LATERAL CHANNEL IN THE TAIL SECTION OF THE FUSELAGE.   CRACKS WERE APPEARING ON THE UPPER LT AND RT CORNERS AT THE CUTOUT RELIEFS.  THIS AREA IS DIFFICULT TO VIEW AND ANY DEFECTS EASILY OVERLOOKED.
